# SDR VNAA202411090060

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SIDE WINDOW POST IS CRACKED AND REQUIRES REPLACEMENT. -(PILOT SIDE).  INSTALLED NEW SERVICEABLE RH SIDE WINDOW POST PN: 601R33223-2 IAW CRJ-700 SRM 51-42-21-001-001-A01.
